Alert archive / Colorado / High Wind Warnings in 2023

High Wind Warning 19, NWS Pueblo, CO

December 25, 2023El Paso County, Colorado

NWS Pueblo, CO issued this high wind warning at Dec 25, 2023, 3:48 AM MST for El Paso County, Colorado. It took effect at Dec 26, 2023, 2:00 AM MST. It was in force for 13 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 25, 2023, 3:48 AM MST (10:48 UTC)
In effect from
Dec 26, 2023, 2:00 AM MST
Expired
Dec 26, 2023, 2:54 PM MST
In force
13 hr
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 26, 8:32 AM MSTSNOW 2.52 Nne Monument, COEvent total snowfall, some blowing snow beginning.
Dec 26, 12:45 PM MSTSNOW 5.54 N Peyton, CORelayed by media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.8 hours before the alert went out and 345 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2023-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2023-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1470 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

439 
WWUS75 KPUB 251048
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
348 AM MST Mon Dec 25 2023

COZ085-252000-
/O.NEW.KPUB.HW.W.0019.231226T0900Z-231226T2200Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
348 AM MST Mon Dec 25 2023

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 3 PM MST TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Southern El Paso County including Colorado Springs and
  Vicinity, and the Rampart Range below 7400 feet.

* WHEN...From 2 AM to 3 PM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
6 follow-up statements
738 
WWUS75 KPUB 251922
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1222 PM MST Mon Dec 25 2023

COZ085-260330-
/O.CON.KPUB.HW.W.0019.231226T0900Z-231226T2200Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
1222 PM MST Mon Dec 25 2023

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 3 PM MST
TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Southern El Paso County including Colorado Springs and 
  Vicinity, and the Rampart Range below 7400 feet.

* WHEN...From 2 AM to 3 PM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
764 
WWUS75 KPUB 252147
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
247 PM MST Mon Dec 25 2023

COZ085-260600-
/O.CON.KPUB.HW.W.0019.231226T0900Z-231226T2200Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
247 PM MST Mon Dec 25 2023

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 3 PM MST
TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Southern El Paso County including Colorado Springs and 
  Vicinity, and the Rampart Range below 7400 feet.

* WHEN...From 2 AM to 3 PM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Strongest winds will be in
  the eastern areas of El Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
029 
WWUS75 KPUB 260553
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1053 PM MST Mon Dec 25 2023

COZ085-261400-
/O.CON.KPUB.HW.W.0019.231226T0900Z-231226T2200Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
1053 PM MST Mon Dec 25 2023

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 3 PM MST
TUESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Southern El Paso County including Colorado Springs. 

* WHEN...From 2 AM to 3 PM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Strongest winds will be
  east of Colorado Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
205 
WWUS75 KPUB 261047
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
347 AM MST Tue Dec 26 2023

COZ085-262000-
/O.CON.KPUB.HW.W.0019.000000T0000Z-231226T2200Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
347 AM MST Tue Dec 26 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Southern El Paso County including Colorado Springs.

* WHEN...Until 3 PM MST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles. Strongest 
  winds will be east of Colorado Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
056 
WWUS75 KPUB 261930
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1230 PM MST Tue Dec 26 2023

COZ085-262200-
/O.CON.KPUB.HW.W.0019.000000T0000Z-231226T2200Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
1230 PM MST Tue Dec 26 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Southern El Paso County including Colorado Springs.

* WHEN...Until 3 PM MST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Strongest winds will be
  east of Colorado Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
887 
WWUS75 KPUB 262154
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
254 PM MST Tue Dec 26 2023

COZ085-262300-
/O.CAN.KPUB.HW.W.0019.000000T0000Z-231226T2200Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-
254 PM MST Tue Dec 26 2023

...HIGH WIND WARNING IS CANCELLED...

The High Wind Warning has been cancelled for southern El Paso
County. Area observations show winds continuing to gust in the 30
to 40 mph range and will continue to do so through this evening.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind warning went out at Dec 25, 3:46 AM MST, 2 minutes earlier.

Area forecast discussion, Dec 25, 3:46 AM MST, 2 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
346 AM MST Mon Dec 25 2023

.SHORT TERM...(Today and tonight)
Issued at 344 AM MST Mon Dec 25 2023

Key Messages:

- Strong northerly winds and light snow return to the Palmer Divide
starting late tonight.

Currently...Strong upper low pressure system centered over
northeastern CO was continuing to dictate the weather across the
state, producing dry northerly flow for much of the forecast area
along with dwindling light snow showers over the central mts. Temps
have cooled into the teens to mid 20s for most locations as of 3 AM.

Today...Models agree on strengthening the upper low and sliding it
into central KS today. This will provide for brisk north to
northwest winds throughout the day, increasing during the afternoon
as the pressure gradient begins to tighten. Any lingering snow
showers over the central mts should diminish early on as dry air
gets wrapped southward into the forecast area. Skies are expected to
be mostly clear through the morning, but cloud cover will be on the
increase form the northeast by late afternoon. Plan on highs today
in the mid 20s to lower 30s for the high valleys, and in the 30s
across the plains.

Tonight...The upper low strengthens even moreso this evening as it
pushes into northeastern KS, and models have been very consistent on
wrapping some moisture back around into CO, covering all of north
central and northeastern CO, and enveloping the Palmer Divide. Since
the low center is forecast to be stronger, the pressure gradient
tightens further and hi-res models are indicating gusts meeting high
wind criteria pushing into El Paso County some time after midnight.
Currently, the snow potential looks on the lighter side and
restricted to northern El Paso County, but the strong winds combined
with some snowfall will likely create very dangerous travel
conditions over Monument Hill late tonight into Tue morning.
Therefore, with close collaboration with surrounding offices,
decided to go with a Winter Storm Watch for northern El Paso County,
and a High Wind Warning for southern El Paso County. Similar
conditions may dip into Kiowa County as well, but for now will leave
them out of any highlights. Expect a very cold night, with overnight
low temps dipping into the 10 below to 10 above range for the high
valleys, and 10 to 20 degrees F for the plains. Moore

.LONG TERM...(Tuesday through Sunday)
Issued at 344 AM MST Mon Dec 25 2023

Key Messages:

 - Strong winds expected Tuesday morning and early afternoon, with
the strongest winds over El Paso county.

 - Pockets of snow expected across the lower elevations, with
blizzard conditions possible across northern El Paso county.

 - Quieter stretch of weather expected midweek and into the
weekend.

Tuesday: Wintry weather is expected to remain in place Tuesday,
especially for areas along and east of the I25 corridor.
Synoptically, a cut-off low will be spinning over the central US.
This low will wobble back westward Tuesday, as well as fling a short
within the overall flow around the western periphery of the low.
These two features will bring enhanced ascent to area, as well as
deep upslope flow along areas such as the Palmer Divide and Raton
Mesa from northerly winds. In addition to that, as the embedded
short wave swings around in the flow, it will bring a minor uptick
in moisture. With the synoptic support and surface forcing, along
with the increased moisture, isolated light snow/rain showers are
expected across the plains, with more scattered pockets of light
snow along the Palmer Divide and Raton Mesa areas. In addition to
precipitation, windy conditions are expected across the area,
especially across El Paso county. As the low wobbles westward, and
the short wave passes over, the pressure gradient is anticipated to
tighten over the area, and winds will increase in response to this
throughout the morning and persist into the afternoon, before
finally lessening during the evening as the low treks eastward. The
strongest winds are expected across El Paso county during the
morning and early afternoon, where a persistent inversion will help
to shove stronger winds aloft to the surface, and where winds are
anticipated to gusts to around 60 mph. With all of that said,
despite relatively light snow, the combination of this snow with the
strong winds is increasing the concern for blizzard conditions
across northern El Paso county, where a Winter Storm Watch is now in
effect for this possibility. Otherwise, areas generally west of
the I25 corridor are expected to remain dry, as the flow pattern
doesn't support any precipitation development. Looking at
temperatures, another cool December day is anticipated. The
northerly winds will help to keep cool air across the area, and
much of southern Colorado will hover around seasonal values.

Wednesday: For the middle of the week, a downtick in active weather
is expected for the area. The aforementioned cut-off low will
continue its push eastward, and as it does so, will fling another
short wave around its western periphery. However, this wave will
become sheared out as it becomes ingested into the cut-off lows
flow, and given the less focused ascent with this wave, dry
conditions are expected to prevail for southern Colorado. As for
temperatures, more mild conditions are anticipated. Northerly winds
will continue across the area, and help to keep the cool air and
around seasonal temperatures in place.

Thursday - Sunday: For the rest of the long term period, a
relatively quiet stretch of weather is anticipated. A ridge of high
pressure will build across the western US, though will have short
waves drifting within the overall flow. With the messy ridge in
place, dry conditions are expected for the region, however though,
if one of the waves were to pass over the area, it would increase
precipitation chances, especially for the mountains. Looking at
temperatures, a steady stretch of days of seasonal values is
expected, as no major systems influence the area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 344 AM MST Mon Dec 25 2023

Some spotty low clouds producing intermittent MVFR conditions for
KCOS and KPUB through 14z, otherwise VFR conditions anticipated for
the forecast area over the next 24 hours, which includes the three
main TAF sites of KCOS, KPUB and KALS. Skies will be clearing from
the northwest to the southeast this morning and remain so through
approx 00z, then clouds will be on the increase again from the east-
northeast through the evening. Brisk N-NW winds 10-20 kts expected
for the eastern plains today, including KCOS and KPUB, though much
stronger N winds are forecast to develop towards the end of the
forecast period over the Palmer Divide, potentially affecting KCOS
after 09z-10z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from late tonight through Tuesday evening for
COZ084.

High Wind Warning from 2 AM to 3 PM MST Tuesday for COZ085.

&&

SHORT TERM...MOORE
LONG TERM...SIMCOE
AVIATION...MOORE
Hazardous weather outlook, Dec 24, 2:41 PM MST, 13 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
241 PM MST Sun Dec 24 2023

COZ058>089-093>099-252145-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
241 PM MST Sun Dec 24 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Through Tonight

Accumulating snow over the southern Sangre de Cristo Mountains
will taper off overnight. Strong northerly winds will continue
across much of the area. This could lead to difficult travel
conditions with blowing snow in areas which received recent
snowfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated light snow showers are possible across parts of eastern
southern Colorado Tuesday, and across the mountains for the later
part of the week. Any accumulations with these snow showers is
expected to be minimal.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

WOODRUM

In the hours before

Local storm report, Dec 24, 9:48 PM MST, 6 hours before
Preliminary Local Storm Report
National Weather Service Pueblo CO
948 PM MST Sun Dec 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     Snow             1 N Pueblo West         38.33N 104.76W
12/24/2023  M1.0 inch        Pueblo             CO   NWS Employee

&&
Local storm report, Dec 24, 11:37 PM MST, 4 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1137 PM MST Sun Dec 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     Snow             Wolf Creek Pass         37.48N 106.79W
12/24/2023  M10.0 inch       Mineral            CO   Public

            Storm total at Wolf Creek Ski.

&&

mw
Local storm report, Dec 24, 11:38 PM MST, 4 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1138 PM MST Sun Dec 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     Snow             1 W Woodland Park       38.99N 105.06W
12/24/2023  M2.0 inch        Teller             CO   Trained Spotter

            Storm total.

&&
Local storm report, Dec 24, 11:39 PM MST, 4 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1139 PM MST Sun Dec 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Snow             3 NNE Monument          39.13N 104.85W
12/24/2023  M4.0 inch        El Paso            CO   Trained Spotter

            storm total.

&&
Local storm report, Dec 24, 11:41 PM MST, 4 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1141 PM MST Sun Dec 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     Snow             Canon City              38.46N 105.23W
12/24/2023  E2.3 inch        Fremont            CO   Public

            via social media.

&&
Local storm report, Dec 24, 11:43 PM MST, 4 hours 5 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Pueblo CO
1143 PM MST Sun Dec 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     Snow             1 N Pueblo West         38.33N 104.76W
12/24/2023  M1.0 inch        Pueblo             CO   NWS Employee

0845 PM     Snow             Canon City              38.46N 105.23W
12/24/2023  E2.3 inch        Fremont            CO   Public

            via social media.

0745 PM     Snow             Canon City              38.47N 105.24W
12/24/2023  M1.0 inch        Fremont            CO   Public

            relayed via broadcast media.

0530 PM     Snow             3 NNE Monument          39.13N 104.85W
12/24/2023  M4.0 inch        El Paso            CO   Trained Spotter

            storm total.

0315 PM     Snow             1 SSE Beulah            38.07N 104.98W
12/24/2023  M2.3 inch        Pueblo             CO   Trained Spotter

0100 PM     Snow             1 W Woodland Park       38.99N 105.06W
12/24/2023  M2.0 inch        Teller             CO   Trained Spotter

            Storm total.

1036 AM     Snow             2 NNE Monument          39.12N 104.86W
12/24/2023  M3.0 inch        El Paso            CO   Trained Spotter

            Event Total Snowfall.

1003 AM     Snow             3 ESE Monument          39.08N 104.81W
12/24/2023  M2.5 inch        El Paso            CO   Public

0921 AM     Snow             1 W Rye                 37.92N 104.95W
12/24/2023  M3.0 inch        Pueblo             CO   NWS Employee

0816 AM     Snow             2 NNE Monument          39.13N 104.86W
12/24/2023  M2.0 inch        El Paso            CO   Trained Spotter

            Event Total Snowfall.

0600 AM     Snow             Wolf Creek Pass         37.48N 106.79W
12/24/2023  M10.0 inch       Mineral            CO   Public

            Storm total at Wolf Creek Ski.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 3:46 AM MSTWinter Storm WatchPUBEl Paso11 hr
Dec 25, 2:46 PM MSTBlizzard WarningPUBEl Paso37 hr
Dec 25, 2:46 PM MSTWinter Weather AdvisoryPUBEl Paso, Fremont, Teller24 hr

Nearby

High Wind Warnings in Colorado, 2023Every high wind warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.